# SDR 9JLA2021020421591

- Difficulty date: December 21, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N56JP
- Make and model: Lear 45LEAR
- Aircraft serial: 45183
- Aircraft time: 6,084 hours, 5,272 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Part number: LJ01317002
- Part serial: 170501005
- Condition: Leaking
- Location: Rt Bleed
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING CLIMB-OUT AFTER TAKEOFF THEY RECEIVED A RIGHT ENGINE PYLON OVERHEAT CAS MESSAGE. THE CREW RAN THE CHECKLIST AND WAS ABLE TO CLEAR THE FAULT. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE HIGH PRESSURE AIR DUCT P/N LJ01317-002 WAS LEAKING. A NEW TUBE ASSY WAS INSTALLED WITH NEW SEALS. LEAK CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
